# SDR CALA0100030

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- Aircraft time: 49,610 hours, 39,503 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM BOS.  THE AIRCRAFT WAS RETURNED TO BOS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SWUNG THE NOSE GEAR SEVERAL TIMES AND WAS UNABLE TO DUPLICATE THE FAILURE.  THE STRUT PRESSURE WAS FOUND LOW.  THE NOSE STRUT WAS SERVICED AND THE NOSE GEAR WAS LUBRICATED IAW MM 32-21-02.
